Questions concerning the projective bending of families of planes in $P_n$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1960), pp. 210-217
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_1_a22,
author = {L. M. Shepelenko},
title = {Questions concerning the projective bending of families of planes in $P_n$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {210--217},
year = {1960},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_1_a22/}
}
L. M. Shepelenko. Questions concerning the projective bending of families of planes in $P_n$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1960), pp. 210-217. http://geodesic.mathdoc.fr/item/IVM_1960_1_a22/